# SDR DL72L002040

- Difficulty date: October 17, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- Aircraft time: 74,886 hours, 50,077 cycles
- Engine time: 48,185 hours, 54,303 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL WORN/DAMAGED ALONG LWR FLANGE 5 O CLOCK TO 6 O CLOCK POSITION AT NR 2 ENG FWD COWL CUTOUT.  REPAIRED PER MM 53-11-0 PG 801.
